# SDR AALA202405242860

- Difficulty date: May 19, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N912AN
- Make and model: Boeing 737823
- Aircraft serial: 29513
- Aircraft time: 63,331 hours, 25,923 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Part number: 1078850325BHW
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 18C ESCAPE PATH LIGHTING PANEL BROKEN.   REMOVED AND REPLACED FLOOR PROXIMTY LIGHT SHROUD AT SEAT 18C. PERFORMED OPERTIONAL CHECK GOOD. PER AMM 33-51-11**(CLOSED).
